# SDR DALA2021070703764

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 84,794 hours, 39,354 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 CORROSION HORIZONTAL WEB AFT MOVABLE FAIRING ON RH PYLON. CORRECTIVE ACTION: REPLACED HORIZONTAL WEB AFT MOVABLE FAIRING ON RH PYLON AS PER SRM A320 51-72-11. JOB COMPLETE. (1865794)
